MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-651RA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) was called after hours and told they were experiencing st depression on all 8 patients, they were monitoring.They also told the bme that they rechecked the patients with a standalone ecg (mortara 380) and did not experience the st depression.The bme checked the monitors to see if they could pull up the history note but saw nothing.The bme did not have a patient simulator on hand to check units.The next day the ce tech who was on-site checked with the department, and the discrepancy was no longer there.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) was called after hours and told they were experiencing st depression on all 8 patients they were monitoring.They also told the bme that they rechecked the patients with a standalone ecg (mortara 380) and did not experience the st depression.The bme checked the monitors to see if they could pull up the history note but saw nothing.The bme did not have a patient simulator on hand to check units.The next day the ce tech who was on-site checked with the department, and the discrepancy was no longer there.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) was called after hours and told they were experiencing st depression on all 8 patients they were monitoring.They also told the bme that they rechecked the patients with a standalone ecg (mortara 380) and did not experience the st depression.The bme checked the monitors to see if they could pull up the history note but saw nothing.The bme did not have a patient simulator on hand to check units.The next day the ce tech who was on-site checked with the department, and the discrepancy was no longer there.No patient harm was reported.Investigation conclusion: the customer replied that the issue was resolved but they did not know how it was resolved.The complaint device would not be returned to nk.Root cause could not be determined.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23044682
Report Number8030229-2025-05482
Device Sequence Number10044134
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown